MathSciNet Relay Station
MathSciNet bibliographic data
MR619582 35L85 (76J99)
Li, Da Qian On a free boundary problem. Chinese Ann. Math. 1 (1980), no. 3-4, 351–358.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement